Vassiliev Invariants of Doodles, Ornaments, Etc.

Alexander B. Merkov

Publications de l'Institut Mathématique (1999)

  • Volume: 66(80), Issue: 86, page 101-126
  • ISSN: 0350-1302

How to cite


Alexander B. Merkov. "Vassiliev Invariants of Doodles, Ornaments, Etc.." Publications de l'Institut Mathématique 66(80).86 (1999): 101-126. <>.

author = {Alexander B. Merkov},
journal = {Publications de l'Institut Mathématique},
keywords = {order complexes; ornaments; links},
language = {eng},
number = {86},
pages = {101-126},
publisher = {Matematički institut SANU},
title = {Vassiliev Invariants of Doodles, Ornaments, Etc.},
url = {},
volume = {66(80)},
year = {1999},

AU - Alexander B. Merkov
TI - Vassiliev Invariants of Doodles, Ornaments, Etc.
JO - Publications de l'Institut Mathématique
PY - 1999
PB - Matematički institut SANU
VL - 66(80)
IS - 86
SP - 101
EP - 126
LA - eng
KW - order complexes; ornaments; links
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.